IEEE - Institute of Electrical and Electronics Engineers, Inc. - Controllability of the Kinematic Equations Describing Pure Rolling of Grassmannians

2018 13th APCA International Conference on Automatic Control and Soft Computing (CONTROLO)

Author(s): Fatima Pina ; Fatima Silva Leite
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2018
Conference Location: Ponta Delgada, Portugal
Conference Date: 4 June 2018
Page(s): 1 - 6
ISBN (Electronic): 978-1-5386-5346-3
ISBN (USB): 978-1-5386-5345-6
ISSN (Electronic): 2472-8489
DOI: 10.1109/CONTROLO.2018.8514267
Regular:

This paper studies the controllability properties of certain nonholonomic control systems, describing the rolling motion of Grassmann manifolds over the affine tangent space at a point. The... View More

Advertisement